Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Rashes on stomach and face which appeared after black eye. No medication taken. what it could be?

Hi i am a 23 year old male. I have a small round rash on my stomach and to smaller round rashes below and about it. I also have 3 what looks like burst blood vessels on my face. This first blood vessel appeard after a black eye and the other 2 have recently appeard. I have had the rash on my stomach for over 12 months now and it is sometimes itchy. I don't take medication for anything. Do u have any ideas what it could be?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having erythema annulare centrifugum.

Mostly there may not be any cause.

But, some time there may be some cause.

Certain food like tomato, contact dermatitis, infections, drugs like chloroquin, penicillin, finasteride..etc,stress,internal diseases..etc

Vitamin D, steroids , immunomoduators may be helpful.

Local application of calcipotriol cream may improve the lesion.

Still, you consult dermatologist.

I hope you got my answer.

Thanks .

Dr. Ilyas Patel MD
Answered: Fri, 21 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor